# SDR SWAA2022010442165

- Difficulty date: November 9, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: SKIN HAS BULGE AT RIVET BS 397 S-20R. 8-72 ; / [01] REMOVED RIVET AT FUSELAGE SKIN BS 397 S-20R PER REF B737 SMR 51-40-02-0G-0;[08] ACCOMPLISHED DVI ON STRUCTURE AT INTERNAL AND EXTERNAL AREAS OF BULGE. FOUND STRINGER 20R WITH DENT AND TOOLING MARKS ON AFT SIDE OF WHERE FASTENER WAS REMOVED PER B737-700 SRM 51-10-04-0G-0; [10] PERFORMED HFEC ROTOR INSP ON FASTENER OPEN HOLE. IAW B 737 NDT PART 6 51-00-00 PROC 16. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[24] FABRICATED AND HEAT TREAT REPLACEMENT STRINGER CLIPS P/N 143A1010-19 AND 143A1010-74 FOR S-20R REF ADD 21-153-03573.; [25] VERIFIED 24. OK TO TREAT AND PRIME CLIPS.; [26] TREATED AND PRIMED NEW CLIPS REF B737-700 SRM 51-20-01-0G-0.; [27] INSTALLED 95% OF FASTENERS AT S-20R BETWEEN STA 380 AND STA 420 REF B737-700 SRM 53-00-03-2R-1 FIG 203.; [30] INSTALLED NEW REPLACEMENT STRINGER CLIPS P/N 143A1010-19 AND 143A1010-74 AT S-20R REF ADD 21-153-03573.; [31] COMPLETED INSTALLATION REPAIR PARTS AT S-20R BETWEEN STA 380 AND STA 420 REF B737-700 SRM 53-00-03-2R-1 FIG 203 TABLE 202.; [37] AFTER FURTHER EVALUATION OF DAMAGE AREA ON SKIN S-20R AT BS 397 FOUND STRINGER 20R WITH DENT AND TOOLING MARKS ON AFT SIDE OF WHERE FASTENER WAS REMOVED; ACCOMPLISHED REPAIR OF DAMAGE STRINGER PER EA 21-153-03573; [38] VERIFIED STEPS 36 AND 37.
